# SDR FDEA2018111983301

- Difficulty date: November 8, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H VERTREAL STAB HAS SUSPECT PANEL DAMAGE ON LOWER R/H SIDE FWD OF BSTA 1729. REPAIRED IAW SRM 55-30-01-2R
